Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 134, NWS Norman, OK

November 2, 2016Stephens County, Oklahoma

NWS Norman, OK issued this flash flood warning at Nov 2, 2016, 9:13 PM CDT for Stephens County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 2, 2016, 9:13 PM CDT (02:13 UTC)
Expired
Nov 3, 2016, 1:15 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Stephens County, OK

The radar

The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 9:30 PM CDTFLASH FLOODDuncan, OKWATER OVER HWY 81 NEAR HALIBURTON FIELD JUST SOUTH OF DUNCAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1307 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS54 KOUN 030213
FFWOUN
OKC137-030615-
/O.NEW.KOUN.FF.W.0134.161103T0213Z-161103T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED NOV 2 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 115 AM CDT
  
* AT 913 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DUNCAN...COMANCHE AND EMPIRE CITY. 

ADDITIONAL RAINFALL AMOUNTS OF AT LEAST AN INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3455 9786 3434 9797 3439 9808 3454 9803

$$

MAHALE
1 follow-up statement
378 
WGUS74 KOUN 030610
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
110 AM CDT THU NOV 3 2016

OKC137-030620-
/O.EXP.KOUN.FF.W.0134.000000T0000Z-161103T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS OK-
110 AM CDT THU NOV 3 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN STEPHENS COUNTY WILL
EXPIRE AT 115 AM CDT...

THE HEAVY RAIN HAS ENDED IN STEPHENS COUNTY. FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING
ROAD CLOSURES.

LAT...LON 3455 9786 3434 9797 3439 9808 3454 9803

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 2, 6:36 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Nov 2, 6:36 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Wed Nov 2 2016

.UPDATE...
The November 3, 2016 00 UTC TAF discussion follows...

&&

.DISCUSSION...
Generally expect mostly VFR conditions to continue through the
TAF period. Scattered showers/storms across southwest
Oklahoma/western north Texas will continue to expand
and develop northeastward through the evening. Brief MVFR to IFR
conditions will be possible with any thunderstorms. Gusty and
chaotic winds will also be possible. A cold front/northerly wind
shift will progress from northwest to southeast this evening.
MVFR ceilings may develop later tonight behind the front; however,
confidence is too low to include in TAFs except at KPNC--where
confidence is greatest. Expect northerly winds to continue through
the TAF period.

Mahale

&&

.PREV DISCUSSION... /issued 339 PM CDT Wed Nov 2 2016/

DISCUSSION...
Primary forecast concern is focused on increasing precipitation
chances late this afternoon into the overnight hours.

Currently, it's fairly uncomfortable for early November, 02/20z
surface observations reveal dew points well into the mid to upper
60s along with temperatures in the low 80s ahead of the surface
boundary that continues to slowly push eastward off the panhandles.
In response, ML CAPE values across the region are near 2000 to 2500
J/Kg. Earlier, around 19z, a few radar returns cropped up in far
southern Oklahoma, most likely driven by some pre-frontal isentropic
ascent around 305 to 310 K. Will likely see similar isolated
activity through the afternoon ahead of the front. Deep layer shear
across the region is relatively weak to modest, about 20 to 25 kts,
this is in part to weak 700mb flow aloft. However, HRRR soundings
from KFDR and KCDS reveal MLCAPE values approaching 3000 J/Kg
through 03/00z, along with steepening mid-level lapse rates of 6.5
to 7.5 C/Km. This is more than enough to result in rapid updraft
growth along the frontal boundary through this evening. In response,
scattered to isolated strong to severe storms are possible, capable
of severe hail, up to half dollars, and 60 to 70 mph wind gusts. Of
additional concern, into the evening and overnight, will be locally
heavy rainfall. 02/12z sounding from KOUN came back with 1.35 inches
of precipitable water this morning, which is well above the 90th
percentile for climatology.

Through 02/20z, a few updrafts have finally gone west of Childress
just off the Llano Estacado. The last few runs of the HRRR and the
NMM HiRes WRF have done fairly well with the initiation in West
Texas this afternoon. Expect this activity to gradually grow
upstream along the surface boundary eastward through the late
afternoon to early evening hours. Into the evening, some additional
isolated storms may go up along the frontal boundary late this
evening and overnight as it pushes eastward, into central Oklahoma,
from southwestern Oklahoma to the OKC metro and as far north as
Ponca City.

With respect to rainfall, the heaviest rainfall will develop across
southern Oklahoma and western north Texas. Amounts will range from a
half inch in south central Oklahoma to just over an inch in far
western north Texas. 7 day rainfall amounts are basically zero
across this area, with a few locations receiving under a trace to a
10th over that time period. Therefore, widespread flooding issues
are not anticipated, but locally heavy rainfall in the right
locations, could result in brief flooding of usual suspect areas.

For tomorrow into the weekend, expect relatively dry conditions
through Friday as brief ridging over the southern half of the plains
keeps the approaching western 500mb low parked over the desert
southwest. Into the weekend, rain chances return, primarily late on
Saturday into Sunday, with lingering chances through Tuesday as a
slow evolving 500mb trough lumbers eastward across the central U.S.
Temperatures during this period will be cooler, but still a few
degrees above normal for the time of year, with highs in the upper
60s to lower 70s each day.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  71  51  72 /  60  10   0   0
Hobart OK         59  71  52  70 /  50  10   0   0
Wichita Falls TX  63  71  56  70 /  60  30  10  10
Gage OK           50  72  42  73 /  20  10   0   0
Ponca City OK     58  71  46  73 /  40  10   0   0
Durant OK         66  78  59  76 /  60  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

11/10
Hazardous weather outlook, Nov 2, 3:50 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT WED NOV 2 2016

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
350 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
STRONG AND A FEW SEVERE THUNDERSTORMS ARE POSSIBLE AFTER 4 PM
NEAR AND SOUTH OF A COLD FRONT THAT WILL PASS OVER THE REGION.
DAMAGING WIND UP TO 65 MPH...HAIL UP TO THE SIZE OF HALF
DOLLARS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH A FEW STORMS.
VERY HEAVY RAIN AND INTENSE LIGHTNING WILL ALSO BE SEEN WITH THE
STRONGER STORMS. STORMS ARE EXPECTED TO BE MOST NUMEROUS ACROSS
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

.HEAVY RAIN AND FLOODING...
MANY OF THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF
PRODUCING HEAVY RAIN THAT COULD PRODUCE SEVERAL INCHES OF RAIN IN
A SHORT AMOUNT OF TIME. THIS COULD LEAD TO LOCALIZED FLOODING AND
FLASH FLOODING THROUGH THIS EVENING. AGAIN...THE GREATEST COVERAGE
OF STORMS AND INCREASE HEAVY RAIN POTENTIAL WILL BE OVER SOUTHWEST
OKLAHOMA AND PARTS OF NORTHERN TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY
ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS. SEVERE STORMS ARE
UNLIKELY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/EM/11

In the hours before

Special weather statement, Nov 2, 8:19 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT WED NOV 2 2016

TXZ088-089-030145-
ARCHER TX-BAYLOR TX-
819 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARCHER AND
SOUTHEASTERN BAYLOR COUNTIES UNTIL 845 PM CDT...

AT 816 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTHWEST OF MABELLE TO 8 MILES SOUTH OF SEYMOUR TO 6 MILES
SOUTHEAST OF MILLERS CREEK RESERVOIR...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...MEGARGEL...LAKE KICKAPOO...WESTOVER AND MABELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9935 3367 9931 3368 9871 3345 9869
      3339 9872
TIME...MOT...LOC 0116Z 268DEG 35KT 3364 9919 3347 9923 3335 9929

MAHALE
Local storm report, Nov 2, 8:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             HINTON                  35.47N 98.36W
11/02/2016  E1.00 INCH       CADDO              OK   EMERGENCY MNGR

&&

JPIKE
Special weather statement, Nov 2, 8:32 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT WED NOV 2 2016

OKZ017-023-024-030200-
CANADIAN OK-CADDO OK-BLAINE OK-
832 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CANADIAN...NORTH
CENTRAL CADDO AND SOUTH CENTRAL BLAINE COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
HINTON...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HINTON AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3540 9821 3538 9847 3559 9855 3561 9823
TIME...MOT...LOC 0131Z 168DEG 14KT 3547 9838

MAHALE
Special weather statement, Nov 2, 8:36 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT WED NOV 2 2016

OKZ028-029-030200-
MCCLAIN OK-CLEVELAND OK-
836 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND SOUTH
CENTRAL CLEVELAND COUNTIES UNTIL 900 PM CDT...

AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
PURCELL...NOBLE...SLAUGHTERVILLE...LEXINGTON...GOLDSBY...
WASHINGTON...CRINER AND PAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3495 9727 3485 9756 3486 9757 3501 9758
      3517 9742 3513 9727
TIME...MOT...LOC 0133Z 216DEG 8KT 3502 9745

MAHALE
Special weather statement, Nov 2, 8:45 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT WED NOV 2 2016

OKZ022>024-027-035-037>039-044-045-TXZ085-086-088>090-030245-
COMANCHE OK-CANADIAN OK-CADDO OK-COTTON OK-GRADY OK-KIOWA OK-
TILLMAN OK-STEPHENS OK-JEFFERSON OK-WASHITA OK-CLAY TX-WILBARGER TX-
BAYLOR TX-WICHITA TX-ARCHER TX-
845 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...SOUTHERN CANADIAN...
CADDO...COTTON...GRADY...EASTERN KIOWA...TILLMAN...STEPHENS...
JEFFERSON...EASTERN WASHITA...NORTHERN CLAY...SOUTHEASTERN
WILBARGER...NORTHEASTERN BAYLOR...WICHITA AND NORTHERN ARCHER
COUNTIES UNTIL 945 PM CDT...

AT 838 PM CDT...STRONG WINDS WERE OCCURING WITHIN AN AREA OF LIGHT
TO MODERATE RAINFALL ACROSS WESTERN NORTH TEXAS...AND
SOUTHWEST...SOUTHERN...AND CENTRAL OKLAHOMA. THESE GUSTY WINDS WILL
CONTINUE TO SHIFT EASTWARD WITH THE AREA OF PRECIPITATION.

HAZARDS INCLUDE...
WIND GUSTS 35 TO 45 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...EL RENO...CHICKASHA...
BURKBURNETT...ANADARKO...MARLOW...FREDERICK...HENRIETTA...CORDELL...
WALTERS...WAURIKA...IOWA PARK...TUTTLE...HINTON...CACHE...ELECTRA...
ELGIN AND HOLLIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3382 9933 3465 9893 3546 9905 3550 9782
      3443 9766 3393 9776 3385 9787 3389 9798
      3383 9798
TIME...MOT...LOC 0138Z 258DEG 8KT 3526 9836 3461 9842 3415 9884

MAHALE
Special weather statement, Nov 2, 9:01 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT WED NOV 2 2016

TXZ086-089-090-030300-
CLAY TX-ARCHER TX-WICHITA TX-
901 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY...ARCHER AND WICHITA
COUNTIES UNTIL 1000 PM CDT...

AT 859 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES SOUTHWEST OF GRANDFIELD TO 3 MILES SOUTHEAST OF MANKINS TO 4
MILES SOUTH OF MEGARGEL...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...HENRIETTA...ARCHER CITY...IOWA PARK...
ELECTRA...HOLLIDAY...PETROLIA...SCOTLAND...DEAN...WINDTHORST...
MEGARGEL...JOLLY...KAMAY...MANKINS...LAKE KICKAPOO...SHEPPARD AFB...
LAKE ARROWHEAD...BLUEGROVE AND DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9895 3419 9895 3417 9887 3415 9887
      3416 9885 3413 9876 3413 9869 3417 9865
      3416 9860 3406 9849 3408 9842 3414 9838
      3413 9823 3372 9817 3346 9830 3347 9842
      3340 9842
TIME...MOT...LOC 0159Z 272DEG 21KT 3411 9875 3375 9875 3339 9894

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 7:02 PM CDTSpecial Weather StatementOUNCanadian28 min
Nov 2, 7:17 PM CDTSpecial Weather StatementOUNCaddo28 min
Nov 2, 7:20 PM CDTSpecial Weather StatementOUNKiowa, Tillman25 min
Nov 2, 7:53 PM CDTSpecial Weather StatementOUNCaddo37 min
Nov 2, 8:04 PM CDTSpecial Weather StatementOUNCotton26 min
Nov 2, 8:05 PM CDTSpecial Weather StatementOUNStephens25 min
Nov 2, 8:16 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Nov 2, 8:32 PM CDTSpecial Weather StatementOUNCaddo28 min
Nov 2, 8:36 PM CDTSpecial Weather StatementOUNMcClain24 min
Nov 2, 8:40 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Nov 2, 8:45 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady, Jefferson, Stephens and 2 more60 min
Nov 2, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman38 min
Nov 2, 9:50 PM CDTSpecial Weather StatementOUNLogan25 min
Nov 2, 10:03 PM CDTAreal Flood AdvisoryOUNMcClain3 hr
Nov 2, 10:08 PM CDTSpecial Weather StatementOUNOklahoma37 min
Nov 2, 10:19 PM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne3 hr
Nov 2, 10:23 PM CDTSpecial Weather StatementOUNPayne37 min
Nov 2, 10:46 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Nov 2, 11:18 PM CDTAreal Flood AdvisoryOUNMurray3 hr
Nov 2, 11:46 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Nov 3, 3:08 PM CDTDense Fog AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 20 more19 hr

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.